@mummymaybe - oh no Is the Synarel making you nauseous? I was taking a lot of supplements before starting with Wazza but yeah, it sure is something! I call them all "desert" lol. I even resigned to buying a Nanna-vitamin-holder....jumbo-size!!! Ha ha ha. I get super full from all of the water I need to swallow them all, and that's that I'm a big water drinker as it is.
Here's my belly so-far in its bloated/bruised glory....just a couple of days into Clexane....and they're actually ouchy-bruises too which I didn't expect! The needles aren't as bad as what I've read....seem pretty sharp to me? The actual Clexane stings a little....
ImageUploadedByThe Bub Hub1416222873.715468.jpg
The only thing making me feel crook is my silly Metformin for my PCOS....it's my fault as I always get slack with it after a loss and then I have to start all over again with the side-affects and building up a tolerance....hate the stuff!
I go for my first scan on CD14 which is next Monday the 24th....hopefully I'll be ready to get my 5 day emby transferred on the Friday or Saturday next week?? Depends if my body has behaved I guess?
You're on the count down and will be in the thick of your cycle before you know it Hope you've felt better today x